RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 268, Number 2, Pages 273–277 (Mi dan10154)  

MATHEMATICS

Borsuk's problem on the metrization of a polyhedron

V. N. Berestovskii

Omsk State University

Full text: PDF file (729 kB)

Bibliographic databases:
UDC: 513.813:513.83
Presented: А. Д. Александров
Received: 04.06.1982

Citation: V. N. Berestovskii, “Borsuk's problem on the metrization of a polyhedron”, Dokl. Akad. Nauk SSSR, 268:2 (1983), 273–277

Citation in format AMSBIB
\Bibitem{Ber83}
\by V.~N.~Berestovskii
\paper Borsuk's problem on the metrization of a polyhedron
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 268
\issue 2
\pages 273--277
\mathnet{http://mi.mathnet.ru/dan10154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0688238}
\zmath{https://zbmath.org/?q=an:0534.52005}


Linking options:
  • http://mi.mathnet.ru/eng/dan10154
  • http://mi.mathnet.ru/eng/dan/v268/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020